# SDR AALA20170902003

- Difficulty date: September 1, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 7,678 hours, 2,936 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE277001
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ACCUMULATOR PRESSURE LOW. SERVICED R4 DOOR ACCUMULATOR (ACTUATOR) TO PROPER LEVEL PER AMM 52-10-00.
